# SDR SWAA2022012051185

- Difficulty date: December 7, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED BEAR STRAP AT LEVEL FITTING-LATCH; STA 294.5 BETWEEN S-8R AND S-9R. LENGTH CRACK IS 1.5 INCH. ; 2021-557928 / [01] ET TOOL USED PN: NORTEC 600D; SN: 21013803; DUE DATE: 05-MAR-22; [02] LATE ENTRY REMOVED FASTENER ON REPAIR AREA BETWEEN BS 277 TO BS 312 AND STR 7R TO STR 10R IAW B737-700 SRM 51-40-02.; [03] LATE ENTRY REMOVED FASTENER ON REPAIR AREA BETWEEN BS 277 TO BS 312 AND STR 7R TO STR 10R IAW B737-700 SRM 51-40-02.; [04] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [05] TOOL USED: PRECISION BALANCE; P/N: PPC-200W; S/N: 35715; DUE DATE: 26-AUG-22.; [06] PERFORMED REPAIR ON EXTERNAL SKIN LOC BTW BS 277 TO BS 320 AND
